Sobolev space theory of parabolic equations degenerating on the boundary of C1 domains

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Second-order parabolic equations degenerating on the boundary of C1 domains are considered. Existence and uniqueness results are given in weighted Sobolev spaces, and Hlder estimates of the solutions are presented.

Original languageEnglish
Pages (from-to)1261-1280
Number of pages20
JournalCommunications in Partial Differential Equations
Volume32
Issue number8
DOIs
Publication statusPublished - 2007 Aug

Keywords

  • C domains
  • Degenerate parabolic equations
  • Sobolev spaces with weights

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sobolev space theory of parabolic equations degenerating on the boundary of C1 domains'. Together they form a unique fingerprint.

  • Cite this